Alert archive / Alabama / Gale Warnings in 2009
Gale Warning 5, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Nov 10, 2009, 9:34 AM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2009, 9:34 AM CST (15:34 UTC)
- Expired
- Nov 11, 2009, 4:06 AM CST
- In force
- 19 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
137 WHUS74 KMOB 101534 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 934 AM CST TUE NOV 10 2009 ...GALE CONDITIONS EXPECTED IN THE WAKE OF IDA... .TROPICAL STORM WARNINGS HAVE BEEN DISCONTINUED AS IDA HAS BECOME AN EXTRATROPICAL SYSTEM. HOWEVER...VERY STRONG WINDS ON THE BACKSIDE OF IDA WILL CREATE GALE FORCE WINDS OVER MOBILE BAY AND THE ALABAMA COASTAL WATERS OUT TO 60 NM THROUGH TONIGHT. GALE CONDITIONS WILL ALSO DEVELOP THIS EVENING ACROSS THE NORTHWEST FLORIDA COASTAL WATERS OUT TO 60 NM AS THE REMNANTS OF IDA MOVE FURTHER EAST. WINDS WILL DECREASE SOME ON WEDNESDAY...BUT SMALL CRAFT CONDITIONS WILL PERSIST THROUGH THURSDAY MORNING. SEAS THIS MORNING ARE STILL RUNNING 10 TO 14 FEET. THEY WILL GRADUALLY SUBSIDE SOME THIS AFTERNOON...BUT WILL STILL REMAIN IN THE 7 TO 11 FOOT RANGE THROUGH MUCH OF WEDNESDAY. GMZ655-675-102300- /O.UPG.KMOB.HF.A.0001.000000T0000Z-091111T0000Z/ /O.NEW.KMOB.SC.Y.0043.091110T1534Z-091111T0000Z/ /O.NEW.KMOB.GL.W.0005.091111T0000Z-091111T1200Z/ /O.NEW.KMOB.SC.Y.0044.091111T1200Z-091112T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 934 AM CST TUE NOV 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM CST THIS EVENING. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY. SOUTHWEST WINDS OF 20 TO 30 KNOTS IS EXPECTED ACROSS THE NORTHWEST FLORIDA COASTAL WATERS OUT TO 60 NM THROUGH MIDDAY. AS THE REMNANTS OF IDA SHIFTS FURTHER EAST...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO NEAR GALE FORCE TONIGHT. WINDS WILL DECREASE SOME ON WEDNESDAY...BUT SMALL CRAFT CONDITIONS WILL PERSIST THROUGH THURSDAY MORNING. SEAS THIS MORNING ARE STILL RUNNING 10 TO 14 FEET. THEY WILL GRADUALLY SUBSIDE SOME THIS AFTERNOON...BUT WILL STILL REMAIN IN THE 7 TO 11 FOOT RANGE THROUGH MUCH OF WEDNESDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-650-670-102300- /O.UPG.KMOB.HF.A.0001.000000T0000Z-091111T0000Z/ /O.NEW.KMOB.GL.W.0005.091110T1534Z-091111T1200Z/ /O.NEW.KMOB.SC.Y.0044.091111T1200Z-091112T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 934 AM CST TUE NOV 10 2009 ...GALE WARNING IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY. VERY STRONG WINDS ON THE BACKSIDE OF IDA WILL CREATE GALE FORCE WINDS OVER MOBILE BAY AND THE ALABAMA COASTAL WATERS OUT TO 60 NM THROUGH TONIGHT. WINDS WILL DECREASE SOME ON WEDNESDAY...BUT SMALL CRAFT CONDITIONS WILL PERSIST THROUGH THURSDAY MORNING. SEAS THIS MORNING ARE STILL RUNNING 10 TO 14 FEET. THEY WILL GRADUALLY SUBSIDE SOME THIS AFTERNOON...BUT WILL STILL REMAIN IN THE 7 TO 11 FOOT RANGE THROUGH MUCH OF WEDNESDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
149 WHUS74 KMOB 102056 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 256 PM CST TUE NOV 10 2009 ...GALE CONDITIONS EXPECTED IN THE WAKE OF IDA... .A TIGHT PRESSURE GRADIENT ON THE BACKSIDE OF THE REMNANTS OF IDA WILL CREATE GALE FORCE WINDS OVER MOBILE BAY AND THE ALABAMA COASTAL WATERS OUT TO 60 NM THROUGH TONIGHT. GALE CONDITIONS WILL ALSO DEVELOP THIS EVENING ACROSS THE NORTHWEST FLORIDA COASTAL WATERS OUT TO 60 NM AS THE REMNANTS OF IDA MOVE FURTHER EAST. WINDS WILL DECREASE ON WEDNESDAY...BUT SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH THURSDAY MORNING. SEAS HAVE SUBSIDED SOME BUT WILL REMAIN IN THE 6 TO 10 FOOT RANGE THROUGH MUCH OF WEDNESDAY. GMZ655-675-110430- /O.CON.KMOB.SC.Y.0043.000000T0000Z-091111T0000Z/ /O.CON.KMOB.GL.W.0005.091111T0000Z-091111T1200Z/ /O.CON.KMOB.SC.Y.0044.091111T1200Z-091112T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 256 PM CST TUE NOV 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY. NORTHWEST TO NORTH WINDS WILL INCREASE TO NEAR GALE FORCE TONIGHT. WINDS WILL DECREASE SOME ON WEDNESDAY...BUT SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH THURSDAY MORNING. SEAS HAVE SUBSIDED SOME BUT WILL REMAIN IN THE 6 TO 10 FOOT RANGE THROUGH MUCH OF WEDNESDAY. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-650-670-110430- /O.CON.KMOB.GL.W.0005.000000T0000Z-091111T1200Z/ /O.CON.KMOB.SC.Y.0044.091111T1200Z-091112T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 256 PM CST TUE NOV 10 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY. A TIGHT PRESSURE GRADIENT ON THE BACKSIDE OF THE REMNANTS OF IDA WILL CREATE GALE FORCE WINDS OVER MOBILE BAY AND THE ALABAMA COASTAL WATERS OUT TO 60 NM THROUGH TONIGHT. WINDS WILL DECREASE SOME ON WEDNESDAY...BUT SMALL CRAFT CONDITIONS WILL PERSIST THROUGH THURSDAY MORNING. SEAS HAVE SUBSIDED SOME BUT WILL REMAIN IN THE 6 TO 10 FOOT RANGE THROUGH MUCH OF WEDNESDAY. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
081 WHUS74 KMOB 110449 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1049 PM CST TUE NOV 10 2009 ...GALE CONDITIONS EXPECTED IN THE WAKE OF IDA... .THE PRESSURE DIFFERENCE BETWEEN THE DEPARTING REMNANTS OF IDA AND A STRONG RIDGE OF SURFACE HIGH PRESSURE BUILDING IN ITS WAKE WILL CREATE GALE FORCE WINDS OVER THE COASTAL WATERS OUT TO 60 NM...INCLUDING MOBILE BAY THROUGH TONIGHT. WINDS ARE FORECAST TO DECREASE ON WEDNESDAY...BUT SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH THURSDAY MORNING. SEA STATES WILL REMAIN HIGH. GMZ630-650-655-670-675-111300- /O.CON.KMOB.GL.W.0005.000000T0000Z-091111T1200Z/ /O.CON.KMOB.SC.Y.0044.091111T1200Z-091112T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1049 PM CST TUE NOV 10 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY. NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS OF AROUND 35 KNOTS ARE FORECAST TO PERSIST THROUGH THE NIGHT. WINDS ARE FORECAST TO DECREASE TO ADVISORY LEVELS THROUGH THE DAY WEDNESDAY. SEAS HAVE SUBSIDED SOME BUT WILL REMAIN IN THE 6 TO 10 FOOT RANGE IN THE NEAR TERM. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
095 WHUS74 KMOB 111006 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 406 AM CST WED NOV 11 2009 ...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE IN THE WAKE OF IDA... .IN THE WAKE OF IDA...STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS WITH OCCASIONAL GUSTS TO NEAR GALE FORCE WILL CONTINUE OVER THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY THURSDAY MORNING. THE STRONG NORTHERLY WINDS WILL GENERATE ROUGH CONDITIONS IN THE NEAR SHORE WATERS...AND SEAS OF 4 TO 6 FEET OUT TO 20 NM AND 6 TO 9 FEET BEYOND 20 NM. GMZ650-655-670-675-111815- /O.CAN.KMOB.GL.W.0005.000000T0000Z-091111T1200Z/ /O.EXT.KMOB.SC.Y.0044.091111T1006Z-091112T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 406 AM CST WED NOV 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THURSDAY... ...GALE WARNING IS CANCELLED... STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS WITH OCCASIONAL GUSTS TO NEAR GALE FORCE WILL CONTINUE OVER THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY THURSDAY MORNING. THE STRONG NORTHERLY WINDS WILL GENERATE ROUGH CONDITIONS IN THE NEAR SHORE WATERS...AND SEAS OF 4 TO 6 FEET OUT TO 20 NM AND 6 TO 9 FEET BEYOND 20 NM. SMALL CRAFT WILL THEN NEED TO EXERCISE CAUTION FROM LATE THURSDAY MORNING THROUGH THURSDAY NIGHT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-111815- /O.CAN.KMOB.GL.W.0005.000000T0000Z-091111T1200Z/ /O.EXT.KMOB.SC.Y.0044.091111T1006Z-091112T0300Z/ MOBILE BAY- 406 AM CST WED NOV 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO AROUND 30 KNOTS WILL CONTINUE OVER MOBILE BAY THROUGH EARLY THIS EVENING. THE STRONG NORTHERLY WINDS WILL GENERATE ROUGH CONDITIONS. SMALL CRAFT WILL THEN NEED TO EXERCISE CAUTION FROM LATE THIS EVENING THROUGH THURSDAY AFTERNOON. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Nov 10, 4:56 AM CST, 4 hours 38 minutes earlier.
Area forecast discussion, Nov 10, 4:56 AM CST, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
456 AM CST TUE NOV 10 2009
.SHORT TERM...(TODAY THROUGH TONIGHT)LATEST NATIONAL HURRICANE FORECAST
HAS CENTER OF TROPICAL STORM IDA TRACKING NORTH-NORTHEASTWARD ALONG
THE WEST BANK OF MOBILE BAY THIS MORNING. IDA WILL INTERACT WITH A
STRONG UPPER TROUGH MOVING EAST OVER THE FORECAST AREA...CAUSING IDA
TO TURN MORE TOWARD THE EAST THIS AFTERNOON...EVENTUALLY TRACKING
ABOUT 10 TO 20 MILES NORTH OF THE I-10 CORRIDOR. IDA WILL CONTINUE
TO WEAKEN THROUGHOUT THE DAY AS IT MAKES ITS TRANSFORMATION TO AN
EXTRA-TROPICAL SYSTEM.
TIDE GAGES HAVE CONTINUED TO SHOW A RAPID RATE OF INCREASE IN HIGH
WATER LEVELS...WITH TOTAL STORM HEIGHTS CURRENTLY AT ABOUT THREE TO
FOUR FEET. STRONG NORTHWEST WINDS DEVELOPING THIS AFTERNOON WILL
ALLOW STORM TIDE HEIGHTS TO FALL JUST AS RAPIDLY. THE TROPICAL STORM
WARNING AND TROPICAL STORM WIND WARNING FOR INLAND AREAS WILL REMAIN
IN EFFECT THROUGH AT LEAST THE MORNING HOURS.
RAIN...HEAVY AT TIMES...WILL OCCUR PRIMARILY ACROSS THE NORTHEAST
PORTION OF THE FORECAST AREA THIS MORNING...WITH DIMINISHING RAIN
COVERAGE IN THE AFTERNOON AS IDA ENTRAINS MORE DRY AIR IN THE MID
LEVELS. RAINFALL AMOUNTS TODAY WILL RANGE FROM 1 TO 2 INCHES ACROSS
SOUTH CENTRAL ALABAMA...AND LESS THAN ONE INCH ACROSS THE REMAINDER
OF THE FORECAST AREA. THE FLASH FLOOD WATCH SHOULD BE ALLOWED TO
EXPIRE AT NOON TODAY. SKIES WILL CLEAR FROM WEST TO EAST THIS
AFTERNOON THROUGH THE OVERNIGHT NIGHT HOURS AND NORTHWEST WINDS
BRING COOLER AND DRIER AIR IN THE WAKE OF IDA. /22
WEDNESDAY THROUGH THURSDAY...IDA WILL CONTINUE TO MOVE EAST TO
NORTHEAST...AWAY FROM THE FA. COOLER NORTHERLY AIR WILL SET IN
BEHIND...WITH AIR DRIER THAN THE CURRENT TROPICAL AIRMASS...BUT THE
RETURN IS EXPECTED TO BE BACK TO SEASONAL LEVELS. WITH DISAGREEMENT
IN THE PATH IDA TAKES TODAY INTO TONIGHT...AND FROM THERE THE LATTER
HALF OF THE SHORT TERM...A SPREAD IS IN EVIDENCE BETWEEN THE
RESULTANT MOS. HAVE STARTED WITH THE GFS/MAV SOLUTION...BUT BUMPED UP
TEMPS A BIT FOR THE WEDNESDAY THROUGH THURSDAY TIME FRAME AS FEEL
THAT THERE WILL BE MORE WARMING THAN THE MAV/GFS SOLUTIONS IS ADVERTISING
...ESPECIALLY WITH THE IDA OCCURRING WHEN THE MOS TEXT PRODUCTS ARE IN
WINTER MODE.
.LONG TERM...(THURSDAY NIGHT ON)THURSDAY NIGHT INTO THE WEEKEND...MODELS
ARE IN PRETTY GOOD AGREEMENT...WITH A SHORTWAVE DIVING SOUTH OVER THE
EASTERN CONUS AND COMBINING WITH THE REMAINS OF IDA... THEN
ORGANIZING INTO A CLOSED LOW OFF THE CAROLINA COAST. FOR THE SAME
TIME PERIOD...A STACKED SET OF SHORTWAVES MOVES EAST OVER THE WESTERN
CONUS...MOVING OVER THE ROCKIES FRIDAY INTO FRIDAY NIGHT. ANOTHER
STRONG SHORTWAVE IS HOT ON THE HEELS OF THE FIRST SERIES OF
SHORTWAVES. FROM SATURDAY NIGHT ON...GUIDANCE IS ADVERTISING THIS
FOLLOWING SHORTWAVE ABSORBING THE LEADING ENERGY...BUT GUIDANCE IS
BEGINNING TO DISAGREE. SEEMS AS THOUGH THE ECMWF AND GFS HAVE
SWAPPED SOLUTIONS...WITH THE ECMWF PUSHING THE COMBINED ROCKIES UPPER
SHORTWAVE QUICKLY SOUTHEAST...PUSHING A FRONT ACROSS THE AREA MONDAY.
THE GFS IS NOW ADVERTISING A SLOW EASTWARD WANDERING...WITH A WEAKER
FRONT PUSHING ACROSS THE FA TUESDAY...THEN CONTINUING TO MEANDER EAST.
HAVE LESS THAN AVERAGE CONFIDENCE IN THE FORECAST.
&&
.AVIATION...(12Z ISSUANCE)IFR TO LIFR CEILINGS WILL OCCUR THIS
MORNING AS CENTER OF TROPICAL STORM IDA MOVES NORTHWARD BETWEEN KMOB
AND KBFM. SKIES WILL THEN CLEAR DURING THE LATE AFTERNOON AND
OVERNIGHT PERIODS. OCCASIONAL RAIN WILL PERSIST THROUGH THIS
MORNING...AND TAPER OFF IN THE AFTERNOON. STRONG NORTHERLY WINDS
WITH TROPICAL STORM FORCE WIND GUSTS WILL OCCUR THIS MORNING AT THE
MOBILE REGIONAL AIRPORT...BECOMING NORTHWEST IN AFTERNOON. STRONG
SOUTHEASTERLY WINDS WITH TROPICAL STORM FORCE WIND GUSTS WILL OCCUR
AT THE BROOKLEY AND PENSACOLA SITES...BECOMING NORTHWEST IN
AFTERNOON. WIND SPEEDS WILL GRADUALLY DECREASE AS IDA CONTINUES TO
WEAKEN. /22
&&
.MARINE...TROPICAL STORM IDA WILL CONTINUE TO TRACK NORTHWARD AND
MOVE INLAND ALONG THE WEST BANK OF MOBILE BAY THIS MORNING. A VERY
STRONG SOUTHERLY WIND FLOW AND SHARP INCREASES IN STORM TIDE HEIGHTS
WILL OCCUR THIS MORNING...FOLLOWED BY STRONG NORTHWEST WINDS AND
FALLING STORM TIDE HEIGHTS BY LATE AFTERNOON. A MODERATE TO STRONG
NORTHERLY WIND FLOW WILL CONTINUE INTO THURSDAY MORNING...AND SMALL
CRAFT ADVISORIES WILL BE ISSUED AFTER THE TROPICAL STORM WARNINGS ARE
DISCONTINUED. /22
&&
.FIRE WEATHER...AFTER IDA MOVES ONSHORE THIS MORNING...THEN SWINGS
EAST...NORTHERLY FLOW WILL SET IN OVER THE AREA. THE CLOSEST APPRECIABLY
DRIER AIR REMAINS WELL NORTH OF THE AREA...SO AM NOT EXPECTING ANY
PROBLEM WITH RH LEVELS DROPPING BELOW CRITICAL LEVELS FOR THE REST OF
THE WEEK. SOUTHERLY FLOW IS EXPECTED TO RETURN THIS WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 67 53 69 48 69 / 60 10 05 00 00
PENSACOLA 72 57 71 50 69 / 60 20 20 00 00
DESTIN 73 60 69 57 68 / 70 30 20 00 00
EVERGREEN 65 55 66 46 68 / 100 40 20 00 00
WAYNESBORO 65 51 68 43 68 / 70 10 05 00 00
CAMDEN 62 53 66 44 67 / 100 40 20 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...TROPICAL STORM WIND WARNING UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
UPPER MOBILE.
FL...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
TROPICAL STORM WIND WARNING UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
MS...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
TROPICAL STORM WIND WARNING UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&
22/16The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 10:36 PM CST | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Nov 10, 9:31 AM CST | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 11 hr |
| Nov 10, 9:34 AM CST | Small Craft Advisory | MOB | 8 hr | |
| Nov 10, 9:34 AM CST | Small Craft Advisory | MOB | 48 hr | |
| Nov 10, 9:35 AM CST | Coastal Flood Statement | MOB | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.